Open Access

Downloads

Download data is not yet available.

Abstract

In the paper, we give some remarks on [1]. Then, we modify main results concerning the sum rule of second-order contingent derivatives for set-valued maps and its application to the sensitivity analysis of generalized perturbation maps. The obtained results are new and better than those in [1]. Some examples are proposed to illustrate our results.



Author's Affiliation
Article Details

Issue: Vol 1 No T5 (2017)
Page No.: 203-213
Published: Nov 29, 2018
Section: Original Research
DOI: https://doi.org/10.32508/stdjns.v1iT5.554

 Copyright Info

Creative Commons License

Copyright: The Authors. This is an open access article distributed under the terms of the Creative Commons Attribution License CC-BY 4.0., which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.

 How to Cite
Nguyen, A. (2018). The second-order contingent derivative of generalized perturbation maps. Science and Technology Development Journal - Natural Sciences, 1(T5), 203-213. https://doi.org/https://doi.org/10.32508/stdjns.v1iT5.554

 Cited by



Article level Metrics by Paperbuzz/Impactstory
Article level Metrics by Altmetrics

 Article Statistics
HTML = 16 times
Download PDF   = 9 times
Total   = 9 times